How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Neurology
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Neurology Question Here...
Dr. SH is online now

I am a 41 yr old male with constant continual temple left

Customer Question

HI Doctors, I am a 41 yr old male with constant continual temple left sided headache (feels swollen/burning all the time) made worse by stress, alcohol and heat, i've had this for 8 yrs, with rest bite. My Headache specialist put me on pregablin 300 mg at night which helps me sleep but has affected my sex drive. i'm a bit less virile, and no 'morning glory'. I think it perhaps takes the edge off the pain but its not removed it.
Should i stick with this drug, reduce it, or change it all together ?
any suggestions would be very helpful Many thanks
M
Submitted: 11 months ago.
Category: Neurology
Expert:  Shantal-Mod replied 11 months ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. SH replied 11 months ago.

Thank you for your question.

Pregabalin is a medication that is actually a nerve pain medication.

Nerve pain medications are used when one has symptoms like burning like what you are having.

So if it is helping, I would continue with it.

But I would try reducing the dose to 150 mg to see if that would reduce the side effects and would continue to help some with your symptoms.

So I would do that for a few days.

Let me know if you have more questions.

Rate me by clicking on one of the rating options and submitting your rating.

Kindest regards

Related Neurology Questions